Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Had high fever with cold and cough. Started with paracetamol and amoxycilin. Typhoid positive. On Cefixme antibiotic. Help?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
Hello Doctor, Two weeks back i had high fever with cold and cough. I started with paracetamol and amoxycilin as per my family doctor's advice. To rule out all possibilities a Widal test was done. Fever then subsided in a couple of days but i was still feeling tired. No loose motion, abdominal pain. vomiting etc. The result of Widal test was Typhoid positive. Since then i'm on Cefixme antibiotic. Now i have sometimes very light fever especially when i'm on bed and slight heavy head when i get up from my bed. Light wheezing is there during night. Otherwise i'm active. But i still feel tired. I'm worried if this is still typhoid. Can you please confirm on the same and help me in diagnosing it.
Posted Fri, 27 Sep 2013 in Infections
Answered by Dr. Shruti Rijhwani 30 minutes later
Brief Answer:
Viral fever needs to be considered.

Detailed Answer:
Dear Sir,

Thank you for posting your query on XXXXXXX

Well looking into our problem I see that you are having problems of having malaise , fatigue after fever .Well typhoid depends upon what the titre of your test was . Sometimes widal test comes false positive also .

Whenever you suffer from prolonged fever it leads body drained out so post fever fatigue is common . It happens more common with viral fever . But there is nothing to worry about it . I would advise you to take a multivitamin tablet along with your antibiotics . You can take paracetamol if fever comes after consulting your treating physician.

Take care.

Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor